# SDR SIMA200208810

- Difficulty date: March 25, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND DENT ON LEFT FUSELAGE AFT OF FRAME 20 BELOW STRINGER 11L.  REMOVED DENT BY CUT OUT.  FABRICATED A DOUBLER AND FILLER IAW EMB 145 SRM 145/1142 CHAPTER 53 REV 17, 53-21-01, AND STANDARD SRM PRACTICES.  (M)
